RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 644–653 (Mi zvmmf6930)  

This article is cited in 1 scientific paper (total in 1 paper)

Some economical additive schemes for solving boundary value problems for a multidimensional equation of parabolic type

G. Stoyan

Moscow

Full text: PDF file (773 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 113–124

Bibliographic databases:

UDC: 518:517.944/.947
MSC: 65N06
Received: 30.04.1969

Citation: G. Stoyan, “Some economical additive schemes for solving boundary value problems for a multidimensional equation of parabolic type”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 644–653; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 113–124

Citation in format AMSBIB
\Bibitem{Sto70}
\by G.~Stoyan
\paper Some economical additive schemes for solving boundary value problems for a multidimensional equation of parabolic type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 644--653
\mathnet{http://mi.mathnet.ru/zvmmf6930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0285143}
\zmath{https://zbmath.org/?q=an:0214.41903}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 113--124
\crossref{https://doi.org/10.1016/0041-5553(70)90118-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6930
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p644

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Samarskii, I. V. Fryazinov, “Difference approximation methods for problems of mathematical physics”, Russian Math. Surveys, 31:6 (1976), 179–213  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:112
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020